Volume 4, Issue 12 (Mar 2007)                   2007, 4(12): 49-56 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

شیدفر عبداله, بابایی افشین. الگوریتمی عددی برای حل یک مساله معکوس با استفاده از روش تفاضلات متناهی. Journal of Operational Research and Its Applications. 2007; 4 (12) :49-56
URL: http://jamlu.liau.ac.ir/article-1-38-en.html
Abstract:   (7520 Views)
This article has no abstract.
     
Type of Study: Research | Subject: General
Received: 2006/09/6

Add your comments about this article : Your username or Email:
CAPTCHA